# SDR ZW0A0107402

- Difficulty date: August 22, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 27,124 hours, 13,245 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT FOUND LT TIE DOWN TRACK WITH CORROSION, OTBD FLANGE, STA 1220 TO 1322.  REMOVED AND REPLACED CORRODED TRACK PER SRM 6-70-01, USING PROPER FASTENERS PER SRM 51-30-1 AND SRM 51-10-3.
